# SDR SWIA202310091723

- Difficulty date: July 23, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD FLAP - TOP SKIN HAS MULTIPLE WORKING RIVETS     (C-CHECK RO 10/4/2023)    REMOVED SOLIDS AND INSTALLED 59EA BLIND FASTTENERS  FROM L/H WING OUTBD FLAP TOP SKIN REF REO 670-57-53-328 REV-- DATE:2023-07-28COMPLIED WITH THE TASK 51-900-1002-SKY
